# SDR CALA0800748

- Difficulty date: July 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 28,850 hours, 15,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6547690
- Condition: Corroded
- Location: Bs 727b-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT SIDE TRANSLATION ANGLE HAS CORROSION FROM STATION 727B TO 787.  CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SECTION OF TRANSITION ANGLE FROM STATION 733-766 RIGHT SIDE PER SRM 53-60-53.
